# SDR DL76S070116

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1772-1776
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FUSELAGE, SEC 48, STAINLESS RUBSTRIP WORN THROUGH UNDER HORIZONTAL STAB AT STA 1772-1776, STR 21L.  REPAIRED AND INSTALLED SKIN PANEL PER SRM 53-80-01, FIG 201, REPAIR 3.
